Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Differential polynomials and decay at infinity


Author: François Trèves
Journal: Bull. Amer. Math. Soc. 66 (1960), 184-186
MathSciNet review: 0117448
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • J. L. Lions, Supports dans la transformation de Laplace, J. Analyse Math. 2 (1953), 369–380 (French). MR 0058013
  • Bernard Malgrange, Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, Ann. Inst. Fourier, Grenoble 6 (1955–1956), 271–355 (French). MR 0086990
  • Laurent Schwartz, Théorie des distributions, Publications de l’Institut de Mathématique de l’Université de Strasbourg, No. IX-X. Nouvelle édition, entiérement corrigée, refondue et augmentée, Hermann, Paris, 1966 (French). MR 0209834


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10423-5